# SDR ASAA2014062908389

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 21,239 hours, 6,558 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, AFTER FLAP SELECTION, RECEIVED AN FMC DISAGREE MESSAGE. ACFT GROUNDED.  COMPLIED WITH QRH PROCEDURE. RESTORED NORMAL OPERATIONS.
